View Single Post
  #5  
Old 05-15-18, 03:28 PM
PoppnNSailinMan's Avatar
PoppnNSailinMan PoppnNSailinMan is offline
Moderator
 

Join Date: Oct 2012
Location: California
Posts: 571
Thanks: 1,265
Thanked 857 Times in 402 Posts
PoppnNSailinMan has much to be proud ofPoppnNSailinMan has much to be proud ofPoppnNSailinMan has much to be proud ofPoppnNSailinMan has much to be proud ofPoppnNSailinMan has much to be proud ofPoppnNSailinMan has much to be proud ofPoppnNSailinMan has much to be proud ofPoppnNSailinMan has much to be proud of
Re: Should I stop Vyvanse or get a lower dosage?

Quote:
Originally Posted by Paneross View Post
and the BIG issue; extreme coldness in my fingers. To the point I'd have to take a hot bath to get any type of relief. Now I've had cold feet my entire life and only recently in my fingers, now matter the temperature. It comes and goes but I experience it ofren.
Have you talked to you doctor about this? This could be a beginning symptom of what is called Raynaud's phenomenon or Raynaud syndrome which has been linked to the use of stimulants. This is listed in the side effects section at vyvanse.com:

Circulation problems in fingers and toes
[peripheral vasculopathy, including Raynaud's phenomenon]: Fingers or toes may feel numb, cool, painful, sensitive to temperature and/or change color from pale, to blue, to red.

According to Wikipedia:

Quote:
Raynaud syndrome, also known as Raynaud's phenomenon, is a medical condition in which spasm of arteries cause episodes of reduced blood flow.[1] Typically the fingers, and less commonly the toes, are involved.[1] Rarely, the nose, ears, or lips are affected.[1] The episodes result in the affected part turning white and then blue.[2] Often, there is numbness or pain.[2] As blood flow returns, the area turns red and burns.[2] The episodes typically last minutes, but can last up to several hours.[2]

The condition can cause pain within the affected extremities, discoloration (paleness), and sensations of cold and/or numbness. This can often be distressing to those who are undiagnosed, and sometimes it can be obstructive. If someone with Raynaud's is placed into a cold climate, it could potentially become dangerous.
https://en.wikipedia.org/wiki/Raynaud_syndrome
__________________
Bart Simpson (to the tune of “I'm Popeye the Sailor Man”): “When I can’t stop my fiddlin’, I just takes me Ritalin, I’m poppin’ and sailin’, man!” (“Brother’s Little Helper,” Season 11, episode 2, aired 10/3/99)
Reply With Quote